Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A DYNAMIC SIMULATION OF THE CONFORMING SHELL GAS JOURNAL BEARING
Autore:
HOWISON SD; MAYERS DF; SMITH WR;
Indirizzi:
INST MATH,24-29 ST GILES OXFORD ENGLAND COMP LAB OXFORD ENGLAND FLUID GRAV ENG LTD LIPHOOK HANTS ENGLAND
Titolo Testata:
Journal of engineering mathematics
fascicolo: 6, volume: 29, anno: 1995,
pagine: 557 - 574
SICI:
0022-0833(1995)29:6<557:ADSOTC>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
S.D. Howison et al., "A DYNAMIC SIMULATION OF THE CONFORMING SHELL GAS JOURNAL BEARING", Journal of engineering mathematics, 29(6), 1995, pp. 557-574

Abstract

A time-dependent mathematical model for the conforming shell gas journal bearing is presented. A numerical scheme is devised to solve this mathematical model. The results of a dynamic simulation of the bearingare exhibited for a specific design.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 18:59:06